A 67-year-old female asked:
i think my unintended weight loss, stomach pain and loss of appetite may be caused by plavix, (clopidogrel) which i've been taking for 7 months after a heart attack and a des in lad. i was already taken off aspirin. what should i do?
1 doctor answer
Dr. Harinder Gill answered
38 years experience Cardiology
Drug effect: Though possible, given recent published data you should stay on dual antiplatelet agents for up to 3 years after such a stent,fortunately there are a variety of drug options available,As stopping aspirin did not apparently resolve your symptoms then you should go back to it,see your cardiologist re other drug options.Also it is CRITICAL that other causes of weight loss be fully evaluated by an MD
Answered on Dec 4, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!